Illinois Journal of Mathematics

$H^{1}(GL(V),V)$

Gary A. Martin and Martin Ziegler

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 310-315.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987538

Digital Object Identifier
doi:10.1215/ijm/1255987538

Mathematical Reviews number (MathSciNet)
MR1156631

Zentralblatt MATH identifier
0788.20027

Subjects
Primary: 20G10: Cohomology theory

Citation

Martin, Gary A.; Ziegler, Martin. $H^{1}(GL(V),V)$. Illinois J. Math. 36 (1992), no. 2, 310--315. doi:10.1215/ijm/1255987538. https://projecteuclid.org/euclid.ijm/1255987538


Export citation